MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 4F SL POWERPICC 3CG MB; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 4F SL POWERPICC 3CG MB; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number CK000537
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reaz1009 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Facility reported picc was placed on (b)(6) 2017, in the right basilic vein.Picc was verified with chest x-ray due to onset afib.Tip was seen to be at the mid-lower svc (2-3 cm above caj).Nurse was called on day 7 stating picc has had intermittent problems and had been cathflowed two times.On day 7 the picc completely stopped working.Chest x-ray was done and picc was proximal svc, 8 cm from caj.Original dressing was intact and picc remained 0 cm out.Picc was replaced on (b)(6) 2017.
 
Additional Manufacturer Narrative
Correction: initial medwatch was submitted as a second event, upon further information it was found that this medwatch 3006260740-2017-01143 is a duplicate file and has been voided.The event and investigation results have been submitted on medwatch 3006260740-2017-01107.
 
Event or Problem Description
Facility reported picc was placed on (b)(6) 2017, in the right basilic vein.Picc was verified with chest x-ray due to onset afib.Tip was seen to be at the mid-lower svc (2-3 cm above caj).Nurse was called on day 7 stating picc has had intermittent problems and had been cathfloed two times.On day 7 the picc completely stopped working.Chest x-ray was done and picc was proximal svc, 8 cm from caj.Original dressing was intact and picc remained 0 cm out.Picc was replaced on (b)(6) 2017.

Brand Name
4F SL POWERPICC 3CG MB
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6746771
Report Number3006260740-2017-01143
Device Sequence Number1371687
Product Code LJS
UDI-Device Identifier00801741105173
UDI-Public(01)00801741105173
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberCK000537
Device Catalogue NumberCK000537
Device Lot NumberREAZ1009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2017
Event Location Hospital
Initial Date Received by Manufacturer 07/11/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight120